# SDR SWAA2025012976316

- Difficulty date: December 12, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER THRESHOLD IS CRACKED<[01]. REPAIRED AFT CARGO BAY AFT CORNER THRESHOLD PER SRM 5360-15-2R-1; [02] VERIFIED.
